ok so i started taking a new med for my hypothyroidism and i am seeing an side effect that i am not sure if it is a norm or just in my head.
is planning on having a good day, stuck in the house due to damn snow storm and going bonkers, need to get to do a workout though and than hit the books hard
is having some rough days a lot lately, not sleeping well caused by insomnia and causing me to be irritable and aggitated during the day. not sure if its the new meds for my borderline or not? but this gal is very sad and down!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.